MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE; ELECTRODES
Model Number 8900-000219-01
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a pediatric patient (gender unknown), the electrode pads were unable to be removed from the packaging.The electrodes subsequently ripped causing unnecessary delay in patient care while the clinician applied ecg leads to continue cardiac monitoring of the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the electrodes and the reported malfunction was observed.Visual inspection of the electrodes found the electrodes adhered to the non-coated side of the styrene liner.There is definitive evidence based on the self test wire assembly suggesting the electrodes were originally adhered to the coated side of the liner for easy removal.It was determined that the electrodes were removed from the liner then reapplied back onto the noncoated side likely during the event.No trend is associated with reports of this type.

Brand Name
ONE STEP PEDIATRIC CPR ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key7382478
Report Number1218058-2018-00020
Device Sequence Number16175050
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public00847946023348
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/19/2019
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Device Lot Number3417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1